Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

I have long term migraine and I keep seeing shadows when in flourescent lights and in darkness

Hi. For the past 3 weeks I am suffered from migraines, which I have been getting from a young age. However this one is different. It has been a constant headache , dizziness , light sensitivity and nausea . These are my usual symptoms and once I take some strong painkillers like imbrofine I can sleep it off fine. With this though nothing helps and I have pain in my neck and I keep seeing shadows when in flourescent lights and in darkness, even sometimes just in regular light. It is really freaking me out. The same sort of thing happened in November and I went to a & e and they told me it was probable cluster headaches but I wasn t seeing the shadows and stuff then. I could put up with the headaches and tired ness and all that because I have had to for a long time but I can t deal with the shadowsand inaility to leave a dark room without sunglasses. I am only 15 and I have stigmatism and bad eyesight, if that makes a difference. I can t sleep and the shadows make me feel like there are people watching me and when I wake up from the headache I have to leave the room because I am so freaked by the shadows. I m starting to get worried about it. Please help......
Asked On : Tue, 1 Feb 2011
Answers:  1 Views:  216
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response

Get your eyes checked up, there are possibilities of you having glaucoma. Do not worry, the more you worry, the more the disturbance will be.

Dr. Naveen Kumar
Answered: Wed, 2 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor